# SDR TIMA20090003

- Difficulty date: May 18, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N955AA
- Make and model: Beech 99A
- Aircraft serial: U128
- Aircraft time: 35,622 hours, 58,877 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 115610010169
- Condition: Cracked
- Location: Elevator
- Part time: 35,622 hours, 58,877 cycles
- Component: Elevator, Beech
- Component part number: 115610010341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD RIB WAS CRACKED AT LEADING EDGE.  CRACKS BEGIN IN BOTH UPPER AND LOWER FLANGE RADIUS AND PROGRESSED THROUGH THE FIRST RIVET HOLE IN THE WEB.  CRACKS EXTENDED ABOUT .5 INCH PAST THE RIVETS WHEN DISCOVERED.  THE ELEVATOR BALANCE WEIGHT SUPPORT BOLTS TO THIS RIB AND IS LIKELY A FACTOR IN THE CRACK DEVELOPMENT.  THE RIB DOUBLER WAS NOT CRACKED.
